# SDR DALA2024091809157

- Difficulty date: September 15, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0559637) CRACK ON THE STUB FRAME OF THE FORWARD GALLEY DOOR SURROUND STRUCTURE AT STA 296.4 WL 208. REPAIRED STUB FRAME OF THE FORWARD GALLEY DOOR SURROUND STRUCTURE AT STA 296.4 WL 208 R/H PER B737-800 SRM 53-10-15-2R REPAIR 7.
